# SDR P5CA0401263

- Difficulty date: October 27, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 111,512 hours, 21,188 cycles
- Engine: Ge CF650E2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL SPILL RIGHT WING.  FOUND NR 4 MAIN OVER FILLED.  DRAINED RIGHT SURGE TANK IAW 28/21/00, RESET SYSTEM & CONTINUED FUELING.  CHECK OF VOLUMETRIC SYSTEM IAW 28-21-00 SATISFACTORY.
